# SDR AALA2020082879009

- Difficulty date: August 8, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 38,826 hours, 15,442 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION (L= 4.024 INCHES W= 0.600 INCHES D= 0.078 INCHES) ON CENTER FITTING OF SHAPE SILL LOCATED FROM FR66 TO FR68 AND STR 23R AT AFT GALLEY AREA. REPLACED FITTING IAW A321 SRM 51-72-11-911-001 AND DWG # D5348050.
